# SDR DALA2024021201966

- Difficulty date: February 8, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 97,403 hours, 25,411 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 ON SERVICE CK FOUND 1R DOOR SLIDE ARMED LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED R1 FWD AND AFT SLIDE SWITCHES PER B757 AMM 25-66-11 OPS CHECK OK.
